Alert archive / Arizona / Wind Advisories in 2014
Wind Advisory 17, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at May 19, 2014, 2:44 PM MST for 4 counties in Arizona. It took effect at May 20, 2014, 11:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2014, 2:44 PM MST (21:44 UTC)
- In effect from
- May 20, 2014, 11:00 AM MST
- Expired
- May 20, 2014, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3615 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
864 WWUS75 KFGZ 192144 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 244 PM MST MON MAY 19 2014 AZZ004>017-038>040-201130- /O.NEW.KFGZ.WI.Y.0017.140520T1800Z-140521T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 244 PM MST MON MAY 19 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * TIMING...WINDS WILL STRENGTHEN LATE TUESDAY MORNING BECOMING STRONG AND GUSTY THROUGH EARLY TUESDAY EVENING. * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS PORTIONS OF NORTHEAST ARIZONA...FROM THE LITTLE COLORADO RIVER NORTH TO MARBLE AND GLEN CANYONS AND THE CHINLE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
4 follow-up statements
385 WWUS75 KFGZ 201116 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 416 AM MST TUE MAY 20 2014 AZZ004>017-038>040-201900- /O.CON.KFGZ.WI.Y.0017.140520T1800Z-140521T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 416 AM MST TUE MAY 20 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... * TIMING...WINDS WILL STRENGTHEN LATE THIS MORNING BECOMING STRONG AND GUSTY THROUGH EARLY EVENING. * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS TO 45 TO 50 MPH. * IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS PORTIONS OF NORTHEAST ARIZONA...FROM THE LITTLE COLORADO RIVER NORTH TO MARBLE AND GLEN CANYONS AND THE CHINLE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
046 WWUS75 KFGZ 201654 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ ISSUED BY NATIONAL WEATHER SERVICE PHOENIX AZ 954 AM MST TUE MAY 20 2014 AZZ004>017-038>040-210300- /O.CON.KFGZ.WI.Y.0017.140520T1800Z-140521T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 954 AM MST TUE MAY 20 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...WINDS WILL STRENGTHEN LATE THIS MORNING BECOMING STRONG AND GUSTY THROUGH EARLY EVENING. * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS TO 45 TO 50 MPH. * IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS PORTIONS OF NORTHEAST ARIZONA...FROM THE LITTLE COLORADO RIVER NORTH TO MARBLE AND GLEN CANYONS AND THE CHINLE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
339 WWUS75 KFGZ 202053 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ ISSUED BY NATIONAL WEATHER SERVICE PHOENIX AZ 153 PM MST TUE MAY 20 2014 AZZ004>017-038>040-210300- /O.CON.KFGZ.WI.Y.0017.000000T0000Z-140521T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 153 PM MST TUE MAY 20 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...WINDS WILL REMAIN ELEVATED THROUGH EARLY EVENING. * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS TO 45 TO 50 MPH. * IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS PORTIONS OF NORTHEAST ARIZONA...FROM THE LITTLE COLORADO RIVER NORTH TO MARBLE AND GLEN CANYONS AND THE CHINLE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
651 WWUS75 KFGZ 210240 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 740 PM MST TUE MAY 20 2014 AZZ004>017-038>040-210345- /O.EXP.KFGZ.WI.Y.0017.000000T0000Z-140521T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 740 PM MST TUE MAY 20 2014 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS HAVE DECREASED ACROSS NORTHERN ARIZONA THIS EVENING AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM MST. BREEZY SOUTHWEST WINDS UP TO 15 MPH WILL CONTINUE OVERNIGHT...INCREASING AGAIN WEDNESDAY MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 19, 9:55 AM MST, 4 hours 49 minutes earlier.
Area forecast discussion, May 19, 9:55 AM MST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 955 AM MST MON MAY 19 2014 .SYNOPSIS... A SLOW MOVING LOW PRESSURE SYSTEM WILL APPROACH AND MOVE INTO THE SOUTHWEST OVER THE NEXT SEVERAL DAYS. EXPECT STRONG SOUTHWEST WINDS AND DRY CONDITIONS AHEAD OF THIS SYSTEM THROUGH TUESDAY. WEDNESDAY THROUGH THE WEEKEND...EXPECT COOLER TEMPERATURES...LESS WIND...AND SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS AS THE SYSTEM SLOWLY DRIFTS ACROSS ARIZONA. && .DISCUSSION...A LOW PRESSURE SYSTEM MOVING INTO NORTHERN CA TODAY WILL RESULT IN CONTINUED WARM...DRY...AND BREEZY WEATHER. WIND GUSTS TODAY WILL REACH INTO THE 30-40 MPH RANGE. FOR REASONS DISCUSSED BELOW...DO NOT ANTICIPATE A WIND ADVISORY WILL BE NEEDED. RED FLAG WARNINGS REMAIN IN EFFECT FOR AREAS ALONG THE MOGOLLON RIM AND WHITE MOUNTAINS NORTH TO THE UT BORDER. CURRENT FORECAST HANDLES THE SCENARIO WELL WITH NO UPDATES ANTICIPATED THIS MORNING. && .PREVIOUS DISCUSSION (245 AM MST)... LONG-WAVE TROUGH CONTINUES TO DEVELOP OVER THE EASTERN PACIFIC AND WEST COAST THIS MORNING. THIS TROUGH WILL SLOWLY MOVE ACROSS THE WESTERN STATES THIS WEEK BRINGING BREEZY WINDS AND DRY CONDITIONS THROUGH TUESDAY...FOLLOWED BY COOLER TEMPS AND CHANCES FOR SHOWERS DURING THE LATTER HALF OF THE WEEK. FOR TODAY AND TUESDAY...STRONG SOUTHWEST WINDS WILL DEVELOP BOTH DAYS AND COMBINE WITH LOW RELATIVE HUMIDITY TO CREATE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING REMAINS IN EFFECT FOR TODAY...AND A FIRE WEATHER WATCH REMAINS IN EFFECT FOR TUESDAY. WINDS THIS AFTERNOON WILL ONCE AGAIN APPROACH ADVISORY THRESHOLDS. CURRENT EXPECTATIONS ARE THAT STRONG WINDS WILL NOT BE WIDESPREAD ENOUGH OR OF LONG ENOUGH DURATION TO WARRANT A WIND ADVISORY. ON TUESDAY... HOWEVER... WINDS WILL BE STRONGER AND A WIND ADVISORY MAY BE REQUIRED. WEDNESDAY INTO THE WEEKEND...THE TROUGH SLOWLY MOVES EASTWARD WITH A CLOSED LOW CENTER DEVELOPING AND THEN STALLING OVER ARIZONA. MODELS HAVE BEEN VERY CONSISTENT WITH THE SLOW MOVEMENT OF THIS LOW CENTER. THE SLOW MOVEMENT OF THE LOW WILL ALLOW SUBTROPICAL MOISTURE TO MOVE NORTHWARD ACROSS AZ AND NM. IN ADDITION...THE COLD POOL ASSOCIATED WITH THE CENTER OF THE LOW WILL RESULT IN STEEPENING LAPSE RATES CONDUCIVE TO GENERATING MODERATE CONVECTIVE ACTIVITY. THE RESULT WILL BE SEVERAL DAYS OF ISOLATED-TO-SCATTERED SHOWERS AND THUNDERSTORMS. MODELS CONTINUE TO INDICATE THAT LIGHT-TO-MODERATE PCPN AMOUNTS CAN BE EXPECTED DURING THIS PERIOD. && .AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS WILL CONTINUE THROUGH THE 24 HR PERIOD UNDER SCT-BKN HIGH CIRRUS CLOUDS. SOUTHWEST WINDS 15-25KTS GUSTING TO 30-35KTS AFTER 16Z. WINDS WILL DECREASE TO LESS THAN 15KTS FOR MOST AREAS AFTER 02Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A LOW PRESSURE SYSTEM MOVING DOWN THE WEST COAST WILL BRING GUSTY SOUTHWEST WINDS THROUGH TUESDAY. THESE WINDS WILL COMBINE WITH WARM AND DRY CONDITIONS TO BRING CRITICAL FIRE WEATHER CONDITIONS THROUGH TUESDAY. A RED FLAG WARNING IS IN EFFECT FOR MANY AREAS TODAY...WITH A FIRE WEATHER WATCH ON TUESDAY. WEDNESDAY THROUGH FRIDAY...WINDS SHOULD WEAKEN WITH COOLER TEMPERATURES HELPING TO EASE THE THREAT OF CRITICAL FIRE WEATHER. AS THE LOW PRESSURE SYSTEM MOVES CLOSER THURSDAY AND FRIDAY...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. THESE STORMS WILL BE CAPABLE OF GUSTY...ERRATIC OUTFLOW WINDS AND LIGHTNING. && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR AZZ104>107- 109>117-139-140. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR AZZ104>118-138>140. && PUBLIC.........MCS AVIATION.......BOHLIN FIRE WEATHER...BOHLIN FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, May 19, 4:00 AM MST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 400 AM MST MON MAY 19 2014 AZZ004>018-037>040-200700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 400 AM MST MON MAY 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AN APPROACHING LOW PRESSURE SYSTEM WILL BRING STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY TODAY CREATING CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING REMAINS IN EFFECT ALONG AND NORTH OF THE MOGOLLON RIM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY WILL CONTINUE ON TUESDAY CREATING CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF NORTHERN ARIZONA. IN ADDITION... STRONG WINDS MAY RESULT IN AREAS OF BLOWING DUST ACROSS NORTHEASTERN ARIZONA TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:36 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.